| Model Number |
CNW0T4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision and off balance.The iol was exchanged for unspecified lens model 2 months and 5 days after the initial implant procedure.Clinical reason for explant was reported as hyperopic and residual astigmatism.Additional information has been requested.
Event or Problem Description
Additional information received and reported that the iol was exchanged for the same lens model but 4 diopter more power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.
Additional Manufacturer Narrative
Additional information was provided in b.2, b.5.And h.11.The manufacturer internal reference number is: (b)(4).